MathSciNet Relay Station
MathSciNet bibliographic data
MR901710 (88h:53056) 53C42
Wang, Qi Ming Isoparametric functions on Riemannian manifolds. I. Math. Ann. 277 (1987), no. 4, 639–646.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement